Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had sexual contact. Have roughness, got vaginal infection. On Fas 3 kit. Delayed periods. Problem?

I had sexual contact wid my husband... might b bcz if his roughness at the inter course I got the vaginal infection. . Doctor prescribed me to hv fas 3 kit... will these postpone my periods... though he had used condomsi got infected. .. am not sure if conceived... if so pls suggest me some medicine which can terminate pregnancy.. I supposed to get my periods today.. but still not... am worried nw
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
Fas 3 kit in no way delays your period.
You cannot take any medicine without consulting a doctor.
Please consult a gynecologist, and confirm your pregnancy.
Then have it dated in weeks exactly.
After that, take medications prescribed in correct dosage, and have a follow up visit to confirm completion.
Take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor